A1 Journal article (refereed)
Curve packing and modulus estimates (2018)

Fässler, K., & Orponen, T. (2018). Curve packing and modulus estimates. Transactions of the American Mathematical Society, 370(7), 4909-4926. https://doi.org/10.1090/tran/7175

JYU authors or editors

Publication details

All authors or editors: Fässler, Katrin; Orponen, Tuomas

Journal or series: Transactions of the American Mathematical Society

ISSN: 0002-9947

eISSN: 1088-6850

Publication year: 2018

Volume: 370

Issue number: 7

Pages range: 4909-4926

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/tran/7175

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/59832

Web address where publication is available: https://arxiv.org/abs/1602.01707

Keywords: measure theory; potential theory

Free keywords: conformal modulus; curve packing problems; Moser family

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2

Last updated on 2023-27-02 at 11:28